Skip to Main content Skip to Navigation
Journal articles

Goodwillie's calculus of functors and higher topos theory

Mathieu Anel 1 Georg Biedermann 2 Eric Finster 3, 4 André Joyal 5
3 GALLINETTE - Gallinette : vers une nouvelle génération d'assistant à la preuve
Inria Rennes – Bretagne Atlantique , LS2N - Laboratoire des Sciences du Numérique de Nantes
4 PI.R2 - Design, study and implementation of languages for proofs and programs
UPD7 - Université Paris Diderot - Paris 7, CNRS - Centre National de la Recherche Scientifique, IRIF (UMR_8243) - Institut de Recherche en Informatique Fondamentale, Inria de Paris
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01939906
Contributor : Eric Finster <>
Submitted on : Thursday, November 29, 2018 - 7:45:32 PM
Last modification on : Tuesday, January 5, 2021 - 4:26:24 PM

Links full text

Identifiers

Citation

Mathieu Anel, Georg Biedermann, Eric Finster, André Joyal. Goodwillie's calculus of functors and higher topos theory. Journal of topology, Oxford University Press, 2018, 11 (4), pp.1100-1132. ⟨10.1112/topo.12082⟩. ⟨hal-01939906⟩

Share

Metrics

Record views

595